Hi, I was on the birth control pill for several months and took it religiously every day at the same time. With stay at home orders, the last time I saw my boyfriend was in mid March. We did not have sex, but were intimate in other ways (fingering, oral, etc.) I was on the pill at this time and started my period soon after seeing him. I continued to take the pill, and had another period as expected a month later. After that period, I went off of the pill. It has been about 40 days since my last period started and I haven't had another one yet. Before starting the pill my periods were quite irregular at times. I didn't feel any symptoms when I initially went off the pill, but the past week or so (which would be approximately a month after going off of the pill,) my breasts/nipples have been feeling tender and sore. Is it normal to have these symptoms and a delayed period after stopping the pill? Pregnancy is not possible as I've had 2 periods since the last time I was intimate right? Is there anything I can do to bring about my period now?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.